RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1990, Volume 181, Number 1, Pages 37–56 (Mi msb1160)  

Divergence of Dulac's rows

S. I. Trifonov

M. V. Lomonosov Moscow State University

Full text: PDF file (2124 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1991, 69:1, 37–56

Bibliographic databases:

UDC: 517.9
MSC: Primary 34C35, 58F21; Secondary 34C28, 58F19, 58F15
Received: 10.05.1988

Citation: S. I. Trifonov, “Divergence of Dulac's rows”, Mat. Sb., 181:1 (1990), 37–56; Math. USSR-Sb., 69:1 (1991), 37–56

Citation in format AMSBIB
\Bibitem{Tri90}
\by S.~I.~Trifonov
\paper Divergence of Dulac's rows
\jour Mat. Sb.
\yr 1990
\vol 181
\issue 1
\pages 37--56
\mathnet{http://mi.mathnet.ru/msb1160}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1048829}
\zmath{https://zbmath.org/?q=an:0702.58060|0716.58025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991SbMat..69...37T}
\transl
\jour Math. USSR-Sb.
\yr 1991
\vol 69
\issue 1
\pages 37--56
\crossref{https://doi.org/10.1070/SM1991v069n01ABEH001203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991FM83100003}


Linking options:
  • http://mi.mathnet.ru/eng/msb1160
  • http://mi.mathnet.ru/eng/msb/v181/i1/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:200
    Full text:73
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020